# SDR GTIA2023081537413

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 1,557 hours, 658 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT JET FUEL / BURNING OIL SMELL IN BACK HALF OF CABIN-PER TSM 05-50-00-810-831-A PERFORMED OPS TEST OF PACK 1 AND 2 IAW AMM 21-61-00. ISOLATED BLEED SYSTEM IAW AMM 36-11-00, NO SMELLS NOTE A/C OK FOR CONTINUED SERVICE.
